MathSciNet Relay Station
MathSciNet bibliographic data
MR589649 (82b:46089) 46M20 (18F25 46L40 58G12)
Phillips, John; Raeburn, Iain Automorphisms of $C\sp{\ast} $-algebras and second Čech cohomology. Indiana Univ. Math. J. 29 (1980), no. 6, 799–822.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement